# SDR A6WA200540054

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUD FS 280 RBL 9 OUTBOARD ANGLE CRACKED APPROX .8 INCH LONG IN RADIUS.  REPLACED ANGLE IAW CRJ SRM 51-42-21 AND BRAS EO 601R-53-8992.  (M)
